# SDR KW3R20200607240

- Difficulty date: June 7, 2020
- Submitted: June 7, 2020
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N340SR
- Make and model: Lear 45LEAR
- Aircraft serial: 452043
- Aircraft time: 4,595 hours, 2,890 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Muffler
- Part number: 12945096001
- Part serial: NSN
- Condition: Ruptured
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB-OUT, ENROUTE,   CREW HEARD A POPPING SOUND FROM THE LEFT SIDE OF THE AIRCRAFT AS THE AIRCRAFT PASSED FL320. NO AIR WAS FELT COMMING FROM THE VENTS. CREW DONNED OXYGEN MASKS WHEN THEY NOTED CABIN ALTITUDE APPROACHING CLIMBING TOWARD 10,000 FT. EMERGENCY DESCENT WAS INITIATED AND EMERGENCY WAS DECLARED. AIRCRAFT DIVERTED.
